# SDR AALA202504013248

- Difficulty date: March 31, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N335RT
- Make and model: Boeing 737-8
- Aircraft serial: 44461
- Aircraft time: 13,774 hours, 5,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT PATH LIGHTING PANEL AT 28C IS LOOSE AND LYING ON FLOOR. REATTACHED EXIT PATH LIGHTING SEAT 28C.
